Fibrés de Higgs et connexions intégrables : le cas logarithmique (diviseur lisse)
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 1, pp. 41-96.
@article{ASENS_1997_4_30_1_41_0,
     author = {Biquard, Olivier},
     title = {Fibr\'es de {Higgs} et connexions int\'egrables : le cas logarithmique (diviseur lisse)},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {41--96},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 30},
     number = {1},
     year = {1997},
     doi = {10.1016/s0012-9593(97)89915-6},
     zbl = {0876.53043},
     mrnumber = {98e:32054},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(97)89915-6/}
}
TY  - JOUR
AU  - Biquard, Olivier
TI  - Fibrés de Higgs et connexions intégrables : le cas logarithmique (diviseur lisse)
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1997
DA  - 1997///
SP  - 41
EP  - 96
VL  - 4e s{\'e}rie, 30
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(97)89915-6/
UR  - https://zbmath.org/?q=an%3A0876.53043
UR  - https://www.ams.org/mathscinet-getitem?mr=98e:32054
UR  - https://doi.org/10.1016/s0012-9593(97)89915-6
DO  - 10.1016/s0012-9593(97)89915-6
LA  - fr
ID  - ASENS_1997_4_30_1_41_0
ER  - 
%0 Journal Article
%A Biquard, Olivier
%T Fibrés de Higgs et connexions intégrables : le cas logarithmique (diviseur lisse)
%J Annales scientifiques de l'École Normale Supérieure
%D 1997
%P 41-96
%V 4e s{\'e}rie, 30
%N 1
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(97)89915-6
%R 10.1016/s0012-9593(97)89915-6
%G fr
%F ASENS_1997_4_30_1_41_0
Biquard, Olivier. Fibrés de Higgs et connexions intégrables : le cas logarithmique (diviseur lisse). Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 1, pp. 41-96. doi : 10.1016/s0012-9593(97)89915-6. http://www.numdam.org/articles/10.1016/s0012-9593(97)89915-6/

[1] O. Biquard, Fibrés paraboliques stables et connexions singulières plates (Bull. Soc. Math. France, vol. 119, 1991, p. 231-257). | Numdam | MR | Zbl

[2] O. Biquard, Prolongement d'un fibré holomorphe hermitien à courbure Lp sur une courbe ouverte (Int. J. Math., vol. 3, 1992, p. 441-453). | MR | Zbl

[3] O. Biquard, Sur les fibrés paraboliques sur une surface complexe (J. London Math. Soc., vol. 53, 1996, p. 302-316). | MR | Zbl

[4] O. Biquard, Sur les équations de Nahm et la structure de Poisson des algèbres de Lie semi-simples complexes (Math. Ann., vol. 304, 1996, p. 253-276). | MR | Zbl

[5] I. Biswas et S. Ramanan, An infinitesimal study of the moduli of Hitchin pairs (J. London Math. Soc., vol. 49, 1994, p. 219-231). | MR | Zbl

[6] E. Cattani, A. Kaplan et W. Schmid, L2 and intersection cohomologies for a polarizable variation of Hodge structure (Inventiones math., vol. 87, 1987, p. 217-252). | MR | Zbl

[7] K. Corlette, Flat G-bundles with canonical metrics (J. Differential Geom., vol. 28, 1988, p. 361-382). | MR | Zbl

[8] M. Cornalba et P. Griffiths, Analytic cycles and vector bundles on non-compact algebraic varieties (Inventiones math., vol. 28, 1975, p. 1-106). | MR | Zbl

[9] S. Donaldson, A new proof of a theorem of Narasimhan and Seshadri, (J. Differential Geom., vol. 18, 1983, p. 269-277). | MR | Zbl

[10] S. Donaldson, Anti-self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles (Proc. London Math. Soc., (3) 50, 1985, p. 1-26). | MR | Zbl

[11] S. Donaldson, Infinite determinants, stable bundles and curvature (Duke Math. J., vol. 54, 1987, p. 231-247). | MR | Zbl

[12] S. Donaldson, Twisted harmonic maps and self-duality equations (Proc. London Math. Soc., vol. 55, 1987, p. 127-131). | MR | Zbl

[13] A. Fujiki, Hyper-Kähler structure on the moduli space of flat bundles (Prospects in complex geometry (Katata and Kyoto, 1989), 1-83, L.N.M. 1468, Springer (Berlin 1991)). | Zbl

[14] W. Goldman et J. Millson, The deformation theory of representations of fundamental groups of compact Kähler manifolds (Publ. Math. I.H.E.S., vol. 67, 1988, p. 43-96). | Numdam | MR | Zbl

[15] N. Hitchin, The self-duality equations on a Riemann surface (Proc. London Math. Soc., vol. 55, 1987, p. 59-126). | MR | Zbl

[16] J. Jost et K. Zuo, Harmonic maps and Sl(r, ℂ)-representations of fundamental groups of quasiprojective manifolds (J. Algebr. Geom., vol. 5, 1996, p. 77-106). | MR | Zbl

[17] J. Jost et K. Zuo, Harmonic maps of infinite energy and rigidity results for archimedean and nonarchimedean representations of fundamental groups of quasiprojective varieties, preprint.

[18] M. Kashiwara et T. Kawai, The Poincaré lemma for variations of polarized Hodge structure (Publ. RIMS Kyoto Univ., vol. 23, 1987, p. 345-407). | MR | Zbl

[19] P. Kronheimer et M. Mrowka, Gauge theory for embedded surfaces, I (Topology, vol. 32, 1993, p. 773-826). | MR | Zbl

[20] J. Le Potier, Fibrés de Higgs et systèmes locaux (Séminaire Bourbaki, exposé 737, 1991). | Numdam | MR | Zbl

[21] R. Lockart et R. Mcowen, Elliptic differential operators on noncompact manifolds (Ann. Scuola. Norm. Sup. Pisa Cl. Sci., (4) 12, 1985, p. 409-447). | Numdam | MR | Zbl

[22] C. Margerin, Fibrés stables et métriques d'Hermite-Einstein, d'après S. K. Donaldson, K. K. Uhlenbeck et S. T. Yau (Séminaire Bourbaki, exposé 683, 1987). | Numdam | Zbl

[23] V. Maz'Ya et B. Plamenevskii, Estimates in Lp and in Hölder classes and the Miranda-Agmon maximum principle for solutions of elliptic boundary value problems in domains with singular points on the boundary (Amer. Math. Soc. Transl., (2) 123, 1984, p. 1-56). | Zbl

[24] V. Mehta et C. Seshadri, Moduli of vector bundles on curves with parabolic structures (Math. Ann., vol. 248, 1980, p. 205-239). | MR | Zbl

[25] M. Narasimhan et C. Seshadri, Stable and unitary bundles on a compact Riemann surface (Ann. Math., vol. 82, 1965, p. 540-564). | MR | Zbl

[26] N. Nitsure, Moduli of semistable logarithmic connections (J. Amer. Math. Soc., vol. 6, 1993, p. 597-609). | MR | Zbl

[27] C. Simpson, Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization (J. Amer. Math. Soc., vol. 1, 1988, p. 867-918). | MR | Zbl

[28] C. Simpson, Harmonic bundles on noncompact curves (J. Amer. Math. Soc., vol. 3, 1990, p. 713-770). | MR | Zbl

[29] C. Simpson, Higgs bundles and local systems (Publ. Math. I.H.E.S., vol. 75, 1992, p. 5-95). | Numdam | MR | Zbl

[30] K. Uhlenbeck et S. T. Yau, On the existence of Hermitian-Yang-Mills connections in stable vector bundles (Commun. Pure Appl. Math., vol. 39S, 1986, p. 257-293). | MR | Zbl

[31] K. Uhlenbeck et S. T. Yau, A note on our previous paper : on the existence of Hermitian-Yang-Mills connections in stable vector bundles (Commun. Pure Appl. Math., vol. 42, 1989, p. 703-707). | MR | Zbl

[32] S. Zucker, Hodge theory with degenerating coefficients : L2 cohomology in the Poincaré metric (Ann. Math., (2) 109, 1979, p. 415-476). | MR | Zbl

Cited by Sources: